Soon after I take the medicine I get bouts if anxiety which decreases in 2 hours. Is this normal or is it not suiting me ?
I started sertraline 25mg and I am having severe nausea and increased anxiety. Will this go away ?
Question posted by PallabDB on 19 Aug 2022
Last updated on 19 August 2022
Did you just start the medication very recently? Side effects that some folks can expect include nausea and new/increased anxiety for a few days to a week or two.
Ask your pharmacist to recommend an OTC remedy for the nausea... there are quite a few.
Meanwhile, try eating small snacks like yogurt, soda crackers, ginger ale or ginger tea work great.
Don't worry... they're "normal" and will go away soon.
- Sertraline uses and safety info
- Sertraline prescribing info & package insert (for Health Professionals)
- Side effects of Sertraline (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.